# SDR CA970505022

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Elect Wiring
- Condition: Electrical Shock
- Location: Seats Row 14 Def
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED A STRONG ELECTRICAL SHOCK AT SEAT ROW 14 DEF. MAINTENANCE CHECKED WIRING AT LOCATION AND NO FAULT WAS FOUND. SUSPECT CAUSE WAS DUE TO STATIC ELECTRICITY BUILD UP.
